Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Evolutes and Involutes of Spatial Curves

Dmitry Fuchs
The American Mathematical Monthly
Vol. 120, No. 3 (March 2013), pp. 217-231
DOI: 10.4169/amer.math.monthly.120.03.217
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.03.217
Page Count: 15
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
Evolutes and Involutes of Spatial Curves
Preview not available

Abstract

Abstract We study evolutes and involutes of space curves.

Page Thumbnails